Sobolev's inequality for Riesz potentials of functions in non-doubling Morrey spaces

Yoshihiro Mizuta, Tetsu Shimomura, Takuya Sobukawa

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

Our aim in this paper is to give Sobolev's inequality and Trudinger exponential integrability for Riesz potentials of functions in non-doubling Morrey spaces.

Original languageEnglish
Pages (from-to)255-271
Number of pages17
JournalOsaka Journal of Mathematics
Volume46
Issue number1
Publication statusPublished - 2009 Mar 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this